# SDR RYNA2010009002003

- Difficulty date: September 22, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N763BK
- Make and model: Boeing 767-3Z9
- Aircraft serial: 23765
- Aircraft time: 83,683 hours, 17,054 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Actuator
- Condition: Malfunctioned
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WING SLIDE LIGHT ILLUMINATED IN UPPER EICAS IN FLIGHT.  RIGHT WING SLIDE LIGHT DEFLECTED FLOOR ASSIST CARTRIDGES, REMOVED AND REPLACED DOOR ACTUATORS PER AMM 25-65-10.  THEN REMOVED AND REPLACED LATCH CARTRIDGES PER AMM 25-65-19, REMOVED AND REPLACED SPOILER HOLD DOWN CARTRIDGE PER 25-65-404-007 SQUIB CHECK GOOD.
